HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

The lifespan of classical solutions to nonlinear wave equations in two space dimensions

Files in This Item:
pre118.pdf784.89 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83263

Title: The lifespan of classical solutions to nonlinear wave equations in two space dimensions
Authors: Agemi, Rentaro Browse this author
Takamura, Hiroyuki Browse this author
Issue Date: Jul-1991
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 118
Start Page: 2
End Page: 30
Type: bulletin (article)
URI: http://hdl.handle.net/2115/68865
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University